Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itching outside the vagina, incomplete course of first antibiotics. 2nd course, still the same. Solution ?

I lost my bag of antibiotic after day 4, and i went to the doctor the next day, so I stopped taking for one day, but she prescript a different antibiotic and i finished the rest of the 3 day course. However, I still feel itchy outside of my vagina , and have similar symptoms as before i took medication . I still have pretty liquid organism that wet my underwear. Am I cured from my infection? What should i do? I was diagnosed to have genital infection of Streptococcus agalactiae (group B).
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Since you are continuing to have itching and vaginal discharge, it is likely that the infection has not cleared completely. It is possible that the organism may be resistant to the earlier courses of antibiotics.

I would advise you to have a review with your doctor for a gynecological examination. You may have to have an antibiotic sensitivity test to determine which antibiotics would be effective against the organism.

Wish you all the best.

Dr. Sheeba Stephen
Emergency Medicine Specialist
Answered: Thu, 31 Jan 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor